# SDR V0XR20120905J0076

- Difficulty date: September 4, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 20,734 hours, 14,505 cycles
- Engine: Ge CF348C1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: CC670341703
- Condition: Corroded
- Location: Zone 100
- Part time: 20,734 hours, 14,505 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER BULKHEAD WEB AT FS 280.0 IS CORRODED.  R & R LT LOWER BULKHEAD WEB IAW REO 670-53-11-594, SRM 51-42-06,51-40-11, AND 51-21-11.
